# SDR USAA2013110500005

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 54,313 hours, 20,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4390
- Condition: Inoperative
- Location: Emergency Light
- Part time: 40,408 hours, 14,786 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROW 9 THRU 11 INOPERATIVE.  REPLACED EMERGECY LIGHTS POWER SUPPLY ACFT RT CENTER IAW AMM 33-51.
